Erratum : “C - -Whittaker vectors for complex semisimple Lie groups, wave front sets, and Goldie rank polynomial representations”
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 23 (1990) no. 4, p. 668 (Pages supplémentaires)
@article{ASENS_1990_4_23_4_S668_0,
     author = {Matumoto, Hisayosi},
     title = {Erratum : ``$C^{-\infty }$-Whittaker vectors for complex semisimple Lie groups, wave front sets, and Goldie rank polynomial representations''},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 23},
     number = {4},
     year = {1990},
     pages = {668-668},
     doi = {10.24033/asens.1618},
     language = {en},
     url = {http://http://www.numdam.org/item/ASENS_1990_4_23_4_S668_0}
}
Matumoto, Hisayosi. Erratum : “$C^{-\infty }$-Whittaker vectors for complex semisimple Lie groups, wave front sets, and Goldie rank polynomial representations”. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 23 (1990) no. 4, p. 668. (Pages supplémentaires) doi : 10.24033/asens.1618. http://www.numdam.org/item/ASENS_1990_4_23_4_S668_0/